# SDR UIEA2020020500185

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,490 hours, 20,927 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Oil Cooler Bypas
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND EVIDENCE OF OIL LEAK FROM #1 ENG.( UPON TROUBLESHOOTING FOUND FUEL/ OIL COOLER OIL BYPASS LINE LEAKING. TIGHTENED LINE, REF AMM 30-11-00. REF M6 FOR IDLE RUN LEAK CHECK. PERFORMED ENG IDLE RUN LEAK CHECK PER AMM 71-00-00. #1 ENG NO LEAKS NOTED AT THIS TIME.  )
